# SDR AU970560

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 653443
- Condition: Worn
- Location: Eng Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 AND NO4 CYLINDER EXHAUST VALVE GUIDES WORN - AIRCRAFT IS INVOLVED IN PARACHUTING OPERATIONS
